MAUDE Adverse Event Report: SYNTHES GMBH RFNA/ 12MM/ 380MM/ STANDARD BEND/ STER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH RFNA/ 12MM/ 380MM/ STANDARD BEND/ STER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.233.238S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 05/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2b: additional pro-code: hwc.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H3, h4, h6: device history lot: manufacturing location: monument.Manufacturing date: 15-may-2023.Expiration date: 30-apr-2028.Part number: 04.233.238s, rfn/12mm/380mm std bend/pe inlay/sterile.Lot number: 6026p58 (sterile).Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection certificate met all inspection acceptance criteria.Packaging label logs (pll) lmd rev d were reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 25671 supplied by (b)(4) was reviewed and determined to be conforming this lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿adverse event: wound dehiscence¿ does not indicate breakage of the nail or any of its components.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.Device history review: 24-may-2024: dhr reviewed.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this study id: depuy - dst202103.Subject id: 01438-042 experienced a clinical adverse event.Received for r thigh wound dehiscence of the local/fracture site the principle investigator has not provided relationship information.However the: date of event: 05-may-2024.Date of implant: (b)(6) 2024.Date of revision: n/a.Device location: right distal femur.The surgical intervention was performed on (b)(6) 2024.Patient discharged from hospital (b)(6) 2024.Treatment: surgical intervention of irrigation and debridement.Depuy synthes products used: rfna and 5 locking screws catalog number: 04.233.238s.Lot number: n/a.Component type: (retrograde femoral nail advanced: 12mm: length 380mm).Description: the event is rated as severe and serious due to in-patient hospitalization or prolongation of existing hospitalization (admitted (b)(6) -2024), and resulted in medical or surgical intervention at the fracture site to prevent life-threatening illness or injury or permanent impairment to a body structure or a body function.This report is for one (1) rfna/ 12mm/ 380mm/ standard bend/ ster.This is report 1 of 6 for complaint (b)(4).

Brand Name
RFNA/ 12MM/ 380MM/ STANDARD BEND/ STER
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19493069
Report Number8030965-2024-07229
Device Sequence Number15589952
Product Code HSB
UDI-Device Identifier10886982290885
UDI-Public(01)10886982290885
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.233.238S
Device Lot Number6026P58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2024
Initial Report FDA Received Date06/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING.; UNK - SCREWS: LOCKING.; UNK - SCREWS: LOCKING.; UNK - SCREWS: LOCKING.; UNK - SCREWS: LOCKING.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown